Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner-Shirshov bases for extensions of algebras.
Author(s) Yu-Fu Chen
TypeArticle in Journal
AbstractAn algebra is called an extension of the algebra M by B if M2 = 0, M is an ideal of and as algebras. In this paper, by using Gröbner–Shirshov bases, we characterize completely the extensions of M by B. An algorithm to find the conditions of an algebra A to be an extension of M by B is obtained.
ISSN1005-3867; 0219-1733/e
URL http://www.worldscientific.com/doi/abs/10.1142/S1005386709000285
LanguageEnglish
JournalAlgebra Colloq.
Volume16
Number2
Pages283--292
PublisherWorld Scientific, Singapore; Chinese Academy of Sciences, Academy of Mathematics & Systems Science,
Year2009
Edition0
Translation No
Refereed No
Webmaster